On a subclass of univalent functions I

K. S. Padmanabhan; R. Bharati

Annales Polonici Mathematici (1983)

  • Volume: 43, Issue: 1, page 57-64
  • ISSN: 0066-2216

How to cite


K. S. Padmanabhan, and R. Bharati. "On a subclass of univalent functions I." Annales Polonici Mathematici 43.1 (1983): 57-64. <http://eudml.org/doc/266694>.

author = {K. S. Padmanabhan, R. Bharati},
journal = {Annales Polonici Mathematici},
keywords = {integral representation},
language = {eng},
number = {1},
pages = {57-64},
title = {On a subclass of univalent functions I},
url = {http://eudml.org/doc/266694},
volume = {43},
year = {1983},

AU - K. S. Padmanabhan
AU - R. Bharati
TI - On a subclass of univalent functions I
JO - Annales Polonici Mathematici
PY - 1983
VL - 43
IS - 1
SP - 57
EP - 64
LA - eng
KW - integral representation
UR - http://eudml.org/doc/266694
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.